Connecticut, 2015

Damaging Wind in Connecticut, July 21, 2015

July 21, 2015 · NWS ALY · 1 event in 1 county or zone

A strong cold front passed through northwestern Connecticut during the early evening hours on Tuesday, July 21st. A line of showers and thunderstorms accompanied this front as it moved from west to east across the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

A strong cold front passed through northwestern Connecticut during the early evening hours on Tuesday, July 21st. A line of showers and thunderstorms accompanied this front as it moved from west to east across the region. One of these thunderstorms became severe, producing damaging winds in the town of New Milford. A downed tree fell on a car, injuring the two occupants.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 21, 2:53 PM EST, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 21, 2:53 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
353 PM EDT TUE JUL 21 2015

.SYNOPSIS...
HIGH PRESSURE WILL BUILD FROM CENTRAL CANADA INTO THE UPPER GREAT
PLAINS WEDNESDAY...AND DRIFT INTO THE GREAT LAKES AND OHIO VALLEY
BY WEEKS END. IT WILL USHER IN A COOLER AND LESS HUMID AIR MASS
INTO THE REGION FOR THE REST OF THE WEEK. AT THE SAME TIME A LARGE
WEATHER DISTURBANCE ALOFT WILL DROP FROM QUEBEC INTO THE CANADIAN
MARITIMES WEDNESDAY INTO FRIDAY...WITH INCREASING CLOUDS AND SOME
SHOWERS...MAINLY NORTH OF I90.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A COLD FRONT WAS MOVING THROUGH THE FORECAST AREA LATE THIS
AFTERNOON AND WILL BE SOUTH AND EAST OF THE FORECAST AREA SHORTLY
AFTER SUNSET. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE
POSSIBLE THROUGH EARLY THIS EVENING FOLLOWED BY CLEARING IN THE
WAKE OF THE COLD FRONT. IT WILL BE COOLER THAN RECENT NIGHTS WITH
LOWS MAINLY IN THE 50S.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
HIGH PRESSURE WILL GRADUALLY MOVE EASTWARD FROM THE CENTRAL GREAT
LAKES ON WEDNESDAY INTO THE OHIO VALLEY AND MIDDLE ATLANTIC REGION
WEDNESDAY NIGHT. AT THE SAME TIME LOW PRESSURE WILL BE DROPPING
INTO THE CANADIAN MARITIMES WITH SEVERAL WEAK TROUGHS OF LOW
PRESSURE ASSOCIATED WITH IT. THIS WILL RESULT IN MAINLY DRY
WEATHER FOR MOST OF THE FA THROUGH THURSDAY WITH A LITTLE MORE IN
THE WAY OF CLOUDS ACROSS NORTHERN PORTIONS OF THE FA.

EXPECT HIGHS ON WEDNESDAY AND THURSDAY TO BE IN THE UPPER 60S TO
AROUND 80 WITH LOWS WEDNESDAY NIGHT AND THURSDAY NIGHT IN THE
UPPER 40S TO MID 50S.

THERE WILL BE A BETTER CHANCE OF SHOWERS ESPECIALLY ACROSS
NORTHERN AREAS ALONG WITH MORE IN THE WAY OF CLOUDS ON FRIDAY AS A
BACKDOOR COLD FRONT TRIES TO DROP SOUTHWESTWARD THROUGH THE
FORECAST AREA. HIGHS ON FRIDAY ARE EXPECTED TO BE IN THE UPPER 60S
TO UPPER 70S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
FRIDAY NIGHT THROUGH SATURDAY...AN UPPER LEVEL RIDGE OF HIGH
PRESSURE WILL WORK ITS WAY INTO THE REGION AHEAD OF OUR NEXT WEATHER
SYSTEM. WITH THE RIDGE...LIGHT WINDS AND HIGH TEMPS ON SATURDAY WILL
BE AT OR SLIGHTLY ABOVE NORMAL WITH DEWPOINT TEMPS CREEPING BACK
INTO THE LOWER 60S FOR VALLEY LOCATIONS DURING THE DAY ON SATURDAY.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...LATEST 21/12Z GLOBAL MODEL
DATA ARE SHOWING A TRAILING COLD FRONT ACROSS PORTIONS OF THE GREAT
LAKES FROM A SURFACE LOW PRESSURE IN EASTERN ONTARIO AND UPPER LEVEL
TROUGH OVER EASTERN ONTARIO SATURDAY NIGHT. MODEL DISCREPANCIES DO
DIFFER IN QPF AMOUNTS WITH MORE ROBUST MID LEVEL ASCENT AND STRONGER
500 HPA POSITIVE VORTICITY ADVECTION IN SOME MODEL OUTPUTS WHILE
OTHERS SHOW A WEAKER DYNAMIC SETUP AHEAD OF THE COLD FRONT AS WE GO
INTO SUNDAY. OVERALL...THE COLD FRONT APPEARS TO BE WEAK AND NOT
FAVORABLE FOR WIDESPREAD PRECIPITATION AT THIS TIME. SLIGHT CHANCE
TO CHANCE POPS ARE EXPECTED WITH THE SLIGHTLY BETTER CHANCES OF QPF
WOULD BE FURTHER NORTH CLOSER TO THE APEX OF THE UPPER LEVEL TROUGH
AS IT MOVES SOUTHEAST TOWARD THE NY/CANADA BORDER BY LATE SUNDAY
NIGHT. THUNDERSTORMS AT THIS TIME COULD ALSO BE DIURNALLY TRIGGERED
AS DEWPOINT TEMPS DURING THE DAY WILL BE WELL INTO THE 60S ON SUNDAY
OUT AHEAD OF THE FRONT. HIGH TEMPS ON SUNDAY WILL BE AROUND NORMAL.

MONDAY INTO TUESDAY...LATEST PROBABILISTIC GUIDANCE SHOWS A VERY WEAK
COLD FRONT MOVING THROUGH THE REGION BY MONDAY MORNING. LOW POPS
REMAIN IN THE FORECAST FOR MONDAY DUE TO DIURNAL ACTIVITY AND THE
FRONTAL PASSAGE MIGHT GETTING HUNG UP ACROSS OUR FAR SOUTHEASTERN
AREAS WHICH MAY ACT AS A FOCAL POINT FOR STORMS INTO THE DAY ON
MONDAY. A POSITIVE TILTED RIDGE WILL MOVE INTO THE REGION ON TUESDAY
BRINGING FAIR WEATHER CONDITIONS...HOWEVER HUMID CONDITIONS WILL
CONTINUE. HIGH TEMPS ON MONDAY AND TUESDAY WILL RANGE FROM AVERAGE
TO ABOVE AVERAGE AS WE GO INTO TUESDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A COLD FRONT WILL MOVE ACROSS ERN NY AND WRN NEW ENGLAND THIS
AFTERNOON INTO THE EARLY EVENING. AN UPPER LEVEL LOW WILL BE NORTH
OF THE REGION OVERNIGHT INTO TOMORROW WITH BREEZY AND COOLER
CONDITIONS AND THE BEST CHANCE OF SHOWERS NORTH OF THE MOHAWK
VALLEY AND CAPITAL REGION.

A COLD FRONT CONTINUES TO MAKE STEADY PROGRESS ACROSS NRN-CNTRL NY
EARLY THIS AFTERNOON. VARIABLE MID AND HIGH CLOUDINESS CONTINUES
TO BE MOVING INTO THE TERMINALS AHEAD OF THE COLD FRONT...AND DUE
TO A WEAK SFC WAVE THAT MOVED CLOSE TO THE NEW ENGLAND COASTLINE
THIS MORNING.

THE BEST CHC OF SHOWERS AND ISOLD THUNDERSTORMS WILL BE BETWEEN
20Z-23Z FOR KALB/KPSF/KGFL.  CONFIDENCE WAS NOT GREAT ENOUGH FOR
PLACING A THUNDERSTORM IN THE FCST AT THIS POINT DUE TO THE
LIMITED INSTABILITY IN PLACE.  A TEMPO GROUP WAS USED FOR MVFR
VSBYS/CIGS WITH THE SHOWERS.  THE BEST CHC OF A THUNDERSTORM WILL
BE NEAR KPOU WHERE THERE IS A BIT MORE INSTABILITY...AND THE COLD
FRONT AND SFC TROUGH NEED TO CLEAR THE REGION. A BRIEF TEMPO GROUP
FROM 22Z/TUE TO 00Z/WED WAS PLACED IN THE KPOU TAF.

THE SKIES SHOULD QUICKLY CLEAR IN THE WAKE OF THE FRONT BTWN
23Z/TUE TO 02Z/WED DUE TO THE STRONG SUBSIDENCE.

VFR CONDITIONS SHOULD BE PREVAIL MOST OF THE NIGHT...EXCEPT AT
KGFL/KPSF WHERE SOME PATCHY MIST MAY FORM. FOR NOW...SOME MVFR
VSBYS WERE PLACED IN BTWN 08Z-13Z/WED...BUT IF THE LOW-LEVEL SFC
WINDS STAY UP...THEN MIST/FOG IS NOT LIKELY. LATER TAFS WILL
ADDRESS IFR/LIFR FOG POSSIBILITIES IF CONFIDENCE IS GREATER.

THE WINDS WILL BE FROM THE S/SW TO WEST AT 7-12 KTS AHEAD OF THE
FRONT...AND THEN VEER TO THE W/NW AT 8-12 KTS BTWN 20Z/TUE-
00Z/WED BEHIND THE COLD FRONT. THE WINDS WILL LIGHTEN TO 7 KTS OR
LESS AFTER MIDNIGHT. EXPECT W TO NW WINDS AT 5-10 KTS LATE
TOMORROW MORNING INTO THE AFTERNOON.

OUTLOOK...

WEDNESDAY NIGHT TO SATURDAY: NO OPERATIONAL IMPACT. NO SIG WX.
SATURDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
SUNDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.

&&

.FIRE WEATHER...
HIGH PRESSURE WILL BUILD FROM CENTRAL CANADA INTO THE
UPPER GREAT PLAINS WEDNESDAY...AND DRIFT INTO THE GREAT LAKES AND
OHIO VALLEY BY WEEKS END. IT WILL USHER IN A COOLER AND LESS HUMID
AIR MASS INTO THE REGION FOR THE REST OF THE WEEK. AT THE SAME TIME
A LARGE WEATHER DISTURBANCE ALOFT WILL DROP FROM QUEBEC INTO THE
CANADIAN MARITIMES WEDNESDAY INTO FRIDAY...WITH INCREASING CLOUDS
AND SOME SHOWERS...MAINLY NORTH OF I90.

RELATIVE HUMIDITY VALUES WILL RECOVER TO 75 TO 100 PERCENT
TONIGHT...DROP TO 30 TO 50 PERCENT ON WEDNESDAY...RECOVER TO 75 TO
100 PERCENT WEDNESDAY NIGHT AND DROP TO 30 TO 50 PERCENT ON
THURSDAY.

WINDS WILL BE WEST TO NORTHWEST AT 5 TO 15 MPH TONIGHT...WEST AT 5
TO 15 MPH ON WEDNESDAY...BECOME LIGHT AND VARIABLE ON WEDNESDAY
NIGHT AND WEST AT 10 TO 15 MPH ON THURSDAY.

&&

.HYDROLOGY...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS
EVENING ASSOCIATED WITH THE PASSAGE OF A COLD FRONT.

MAINLY DRY WEATHER IS THEN EXPECTED FROM WEDNESDAY THROUGH FRIDAY
EXCEPT FOR A FEW LIGHT SHOWERS ACROSS PORTIONS OF THE ADIRONDACKS
AND HIGHER TERRAIN OF VERMONT ESPECIALLY ON FRIDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL RETURN TO THE REGION
SATURDAY NIGHT INTO MONDAY WITH LOCALLY HEAVY DOWNPOURS POSSIBLE.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR
WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...11/SNYDER
NEAR TERM...11
SHORT TERM...11
LONG TERM...LFM
AVIATION...WASULA
FIRE WEATHER...11
HYDROLOGY...11
Hazardous weather outlook, Jul 21, 2:56 PM EST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
356 PM EDT TUE JUL 21 2015

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-221100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
356 PM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH SUNSET. THERE IS A
MARGINAL RISK OF SEVERE WEATHER ACROSS THE AREA INTO EARLY THIS
EVENING. A FEW THUNDERSTORMS COULD PRODUCE LOCALLY DAMAGING WIND
GUSTS AS WELL AS MARGINALLY SEVERE HAIL BEFORE SUNSET.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 21, 1:26 PM EST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
226 PM EDT TUE JUL 21 2015

NYZ047-211900-
SCHOHARIE-
226 PM EDT TUE JUL 21 2015

...A STRONG THUNDERSTORM WILL AFFECT SCHOHARIE COUNTY...

AT 225 PM EDT...A STRONG THUNDERSTORM WAS OVER RICHMONDVILLE...OR
NEAR COBLESKILL...MOVING EAST AT 30 MPH.

WINDS OF AROUND 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COBLESKILL...MIDDLEBURGH...SUMMIT...SCHOHARIE...RICHMONDVILLE...
SHARON SPRINGS...CENTRAL BRIDGE...BREAKABEEN...CARLISLE...SHARON...
SEWARD...ESPERANCE...SLOANSVILLE...WEST RICHMONDVILLE...
GALLUPVILLE...HUNTERSLAND...ZEH CORNERS...HAWVERSVILLE...SCHOHARIE
JUNCTION AND BRAMANVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4252 7471 4262 7463 4274 7467 4279 7467
      4279 7450 4277 7446 4279 7425 4276 7425
      4276 7429 4275 7431 4271 7427 4272 7424
      4271 7419 4273 7418 4272 7417 4265 7417
      4257 7424 4251 7423
TIME...MOT...LOC 1825Z 270DEG 26KT 4266 7459

WASULA
Special weather statement, Jul 21, 1:57 PM EST, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
257 PM EDT TUE JUL 21 2015

NYZ047>049-051-052-211930-
WESTERN ALBANY-EASTERN ALBANY-WESTERN SCHENECTADY-EASTERN
SCHENECTADY-SCHOHARIE-
257 PM EDT TUE JUL 21 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ALBANY...CENTRAL
SCHOHARIE AND SOUTHWESTERN SCHENECTADY COUNTIES...

AT 255 PM EDT...A STRONG THUNDERSTORM WAS NEAR COBLESKILL...MOVING
EAST AT 30 MPH.

WINDS OF 40 TO 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COBLESKILL...DUANESBURG...WESTERLO...BERNE...ALTAMONT...
MIDDLEBURGH...SUMMIT...SCHOHARIE...RICHMONDVILLE...DELANSON...CENTRAL
BRIDGE...BREAKABEEN...KNOX...PRINCETOWN...CARLISLE...SHARON...
RENSSELAERVILLE...ESPERANCE...DUANE AND SLOANSVILLE.

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4262 7463 4266 7463 4278 7452 4277 7443
      4278 7429 4280 7427 4281 7401 4248 7401
      4253 7470
TIME...MOT...LOC 1855Z 270DEG 26KT 4262 7443

WASULA
Special weather statement, Jul 21, 5:07 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
607 PM EDT TUE JUL 21 2015

CTZ001-013-MAZ025-NYZ065-066-212300-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE-EASTERN
DUTCHESS-WESTERN DUTCHESS-
607 PM EDT TUE JUL 21 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LITCHFIELD...SOUTH
CENTRAL BERKSHIRE AND SOUTHEASTERN DUTCHESS COUNTIES...

AT 607 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM TOLLAND TO WEST POINT...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
TORRINGTON...NEW MILFORD...SHERMAN...PAWLING...BROOKFIELD...NEW
FAIRFIELD...CANTON...NEW HARTFORD...KENT...NORFOLK...LITCHFIELD...
TOLLAND...WINGDALE...NEW HARTFORD CENTER...WINSTED...NORTHWEST
HARWINTON...NEW PRESTON...DOVER PLAINS...GAYLORDSVILLE AND CORNWALL
BRIDGE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4213 7307 4204 7306 4204 7301 4197 7303
      4197 7289 4190 7291 4189 7294 4181 7295
      4180 7302 4176 7301 4149 7337 4151 7339
      4149 7344 4165 7349 4167 7351 4153 7353
      4149 7393
TIME...MOT...LOC 2207Z 267DEG 29KT 4210 7304 4135 7404

The radar

The Brookhaven radar (KOKX), 88 km away, was scanning. The volume nearest the first event began at 22:34 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Litchfield

When
July 21, 5:35 PM EST
Where
Litchfield County, 0.85 mi NNE of Lanesville
Measured
50 kt (58 mph) estimated gust
Injuries
2 direct, 0 indirect
Reported by
Law Enforcement
Coordinates
41.541, -73.413

A tree was downed due to thunderstorm winds on Still River Drive in New Milford. The downed tree fell on a car, injuring the two occupants, who had to be extricated from the vehicle. The road was closed for a brief time due to the downed tree as well.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Connecticut in 2015Every state in 2015This day in weather historyWarnings in Connecticut, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 589158.